# SDR DALA2018072390004

- Difficulty date: May 22, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Make and model: Boeing 767
- System (JASC): 7100 · Powerplant System
- Part: Sleeve
- Condition: Damaged
- Location: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PD:BEARING BORE WAS FOUND WITH DAMAGE THAT EXCEEDED CMM LIMITS.BORE WAS MACHINED FOR SLEEVE REPAIR.  SLEEVE AND REPLACEMENT BEARING WAS INSTALLED PER ER/A 569038-14.
